Alert archive / Florida / Areal Flood Advisories in 2011

Areal Flood Advisory 21, NWS Key West, FL

October 19, 2011Monroe County, Florida

NWS Key West, FL issued this areal flood advisory at Oct 19, 2011, 2:24 PM EDT for Monroe County, Florida. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Oct 19, 2011, 2:24 PM EDT (18:24 UTC)
Expired
Oct 19, 2011, 6:15 PM EDT
In force
4 hr
Issued by
NWS Key West, FL
Area
Storm-based polygon

County Monroe County, FL

The radar

The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3298 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WGUS82 KKEY 191824
FLSKEY

FLOOD ADVISORY
NATIONAL WEATHER SERVICE KEY WEST FL
224 PM EDT WED OCT 19 2011

FLC087-192215-
/O.NEW.KKEY.FA.Y.0021.111019T1824Z-111019T2215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDDLE KEYS IN MONROE FL-MONROE/UPPER KEYS FL-
224 PM EDT WED OCT 19 2011

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED AN

* URBAN FLOOD ADVISORY FOR MINOR FLOODING OF POOR DRAINAGE AREAS
  IN...
  MIDDLE KEYS IN MONROE COUNTY IN FLORIDA...
  THIS INCLUDES THE COMMUNITY OF MARATHON...
  MONROE/UPPER KEYS COUNTY IN SOUTHEAST FLORIDA...
  THIS INCLUDES THE COMMUNITY OF KEY LARGO...

* UNTIL 615 PM EDT...

* AT 218 PM EDT...NATIONAL WEATHER SERVICE RADAR DETECTS CLUSTERS OF 
STRONG SHOWERS AND THUNDERSTORMS MOVING ACROSS THE EASTERN FLORIDA 
STRAITS...BUT RADAR ONLY DETECTED SPOTTY AREAS OF LIGHT RAINFALL 
ACROSS MOST OF THE UPPER AND MIDDLE KEYS. ALTHOUGH WEATHER 
CONDITIONS WILL CONTINUE TO IMPROVE ACROSS THE UPPER AND MIDDLE KEYS 
DURING THE REST OF THIS AFTERNOON AND EARLY THIS EVENING...LOCAL 
GOVERNMENT OFFICIALS THROUGHOUT MONROE COUNTY COMBINED WITH OFFICIAL 
SPOTTER REPORTS INDICATE THAT ALREADY FLOODED ROADWAYS AND DRIVEWAYS 
ARE ONLY SLOWLY RECEDING. AS OF 218 PM...ONLY PUDDLES HAVE BEEN 
REPORTED ON THE OVERSEAS HIGHWAY...BUT IT WILL STILL TAKE THE REST 
OF THE AFTERNOON AND EARLY THIS EVENING FOR MOST OF THE WATER TO 
DRAIN FROM THE LOCAL ROADWAYS AND PRIVATE DRIVEWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

A FLOOD ADVISORY MEANS WIDESPREAD PONDING OF WATER AND STREET
FLOODING IN URBAN AREAS IS OCCURRING OR IS IMMINENT.

IF YOU OBSERVE FLOODING...CONTACT YOUR KEY WEST NATIONAL WEATHER
SERVICE OFFICE AT 3 0 5...2 9 5...1 3 1 6.

&&

LAT...LON 2513 8037 2489 8066 2483 8077 2484 8077
      2481 8080 2479 8088 2476 8092 2470 8111
      2480 8092 2480 8087 2499 8054 2507 8047
      2510 8048 2510 8044 2521 8047 2520 8036
      2526 8034 2528 8037 2533 8028 2532 8027

$$

FUTTERMAN!
1 follow-up statement
227 
WGUS82 KKEY 192220
FLSKEY

FLOOD ADVISORY
NATIONAL WEATHER SERVICE KEY WEST FL
620 PM EDT WED OCT 19 2011

FLC087-192231-
/O.EXP.KKEY.FA.Y.0021.000000T0000Z-111019T2215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDDLE KEYS IN MONROE FL-MONROE/UPPER KEYS FL-
620 PM EDT WED OCT 19 2011

...THE URBAN FLOOD ADVISORY FOR MINOR FLOODING OF POOR DRAINAGE AREAS
HAS EXPIRED FOR MONROE/UPPER KEYS COUNTY...

IF YOU OBSERVE FLOODING...CONTACT YOUR KEY WEST NATIONAL WEATHER
SERVICE OFFICE AT 3 0 5...2 9 5...1 3 1 6.

LAT...LON 2513 8037 2489 8066 2483 8077 2484 8077
      2481 8080 2479 8088 2476 8092 2470 8111
      2480 8092 2480 8087 2499 8054 2507 8047
      2510 8048 2510 8044 2521 8047 2520 8036
      2526 8034 2528 8037 2533 8028 2532 8027

$$

MSB

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this areal flood advisory went out at Oct 19, 10:13 AM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, Oct 19, 10:13 AM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
1013 AM EDT WED OCT 19 2011

.DISCUSSION...
KBYX RADAR SHOWS THE HEAVIEST SHOWERS AND THUNDERSTORMS HAVE SHIFTED
EASTWARD AND ARE CURRENTLY STRETCHING ACROSS THE UPPER KEYS AND INTO
THE ADJACENT ATLANTIC WATERS. WEAKER SHOWERS AND A FEW THUNDERSTORMS
CONTINUE TO STRETCH WESTWARD AND CONTINUE OVER THE REMAINDER OF THE
KEYS ISLAND CHAIN. CURRENT TEMPERATURES REMAIN IN THE 70S ALONG THE
ISLAND CHAIN THANKS TO THE RAIN.

A PRE FRONTAL TROUGH WILL TURN WINDS TO THE WEST OVER THE NEXT FEW
HOURS...WITH A SLIGHT DECREASE IN SPEED. BUT A COLD FRONT WILL ALSO
BE WORKING THROUGH THE KEYS DURING THE AFTERNOON AND EARLY EVENING
HOURS. WINDS WILL AGAIN SURGE BEHIND THE FRONT...REMAINING BREEZY
THROUGH TONIGHT.

IN THE SHORT TERM...PLAN TO ISSUE A ZONE UPDATE LATER THIS MORNING OR
EARLY THIS AFTERNOON...MOSTLY TO REDUCE OUR RAIN PROBABILITY BACK TO A
CHANCE OR EVEN SLIGHT CHANCE...AND VEER THE INITIAL WIND DIRECTION TO
WEST/NORTHWEST. BUT WILL HOLD OFF UNTIL THE BULK OF THE RAIN SHIELD
PUSHES EASTWARD. TEMPERATURES SHOULD BREAK INTO THE LOWER AND MAYBE
EVEN THE MID 80S AFTER THE RAIN SHIELD DIMINISHES.

PLENTY OF RAIN HAS FALLEN THROUGHOUT THE KEYS...WITH SHORT TERM FLOOD
WARNINGS AND ADVISORIES BEING THE RULE THROUGH AT LEAST EARLY THIS
AFTERNOON. MANY LOW LYING AREAS AND POOR DRAINAGE AREAS HAVE STANDING
WATER...ESPECIALLY IN THE LOWER KEYS. LIMIT TRAVEL TODAY AND GIVE THE
WATER A CHANCE TO SUBSIDE.

&&

.MARINE...
WINDS ARE ALREADY TURNING TO THE WEST IN THE WESTERN THIRD OF THE
SERVICE AREA...AND SPEEDS ARE DECLINING IN CONJUNCTION WITH THIS PRE-
FRONTAL TROUGH. I AM RELUCTANT TO END THE SMALL CRAFT ADVISORY IN
ANY MARINE ZONE THOUGH SINCE SEA CONDITIONS ARE WELL ESTABLISHED...AND
GOOD MIXING OF DRIER COOLER AIR IS NOT FAR BEHIND THE INITIAL TROUGH.
EXPECT INCREASING NORTHWEST WINDS IN ALL ZONES AS THE FRONT PASSES
THROUGH THE SERVICE AREA FROM THIS AFTERNOON THROUGH THIS EVENING.

&&

.AVIATION...
HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE MARATHON ISLAND
TERMINAL FOR A COUPLE MORE HOURS. PERIODIC MVFR/IFR CONDITIONS WILL
CONTINUE THERE THROUGH TROUGH ABOUT 18Z. THEREAFTER...INTENSITY AND
COVERAGE OF THE SHOWERS WILL RAPIDLY DECREASE. A FEW WIND GUSTS
BETWEEN 30 AND 40 KNOTS ARE POSSIBLE IN THE HEAVIEST SHOWERS AND
THUNDERSTORMS. SOUTHWEST WINDS WILL AVERAGE BETWEEN 15 AND 20
KNOTS...BECOMING STRONG WEST TO NORTHWESTERLY BY 18Z...WITH SPEEDS OF
20 TO 30 KNOTS EXPECTED THROUGH 00Z AT EYW AND MTH.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR GMZ031>034-042>044-052>055-072>075.

&&

PUBLIC/MARINE.........04
AVIATION/NOWCASTS.....FUTTERMAN
DATA COLLECTION.......ROTHWELL

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Oct 19, 12:48 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
1248 PM EDT WED OCT 19 2011

FLZ076>078-GMZ031>034-042>044-052>055-072>075-201000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1248 PM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL IMPACT THE ATLANTIC WATERS
ADJACENT TO THE UPPER KEYS EARLY THIS AFTERNOON. SOME THUNDERSTORMS
MAY BE STRONG...WITH WIND GUSTS OF 35 TO 45 MPH POSSIBLE.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS
TODAY DUE TO SUSTAINED SOUTHWEST WINDS NEAR 20 KNOTS...WITH PEAK GUSTS UP
TO GALE FORCE. WINDS AND SEAS WILL BE EVEN HIGHER IN AND NEAR
THUNDERSTORMS.

ALTHOUGH HEAVY RAINS HAVE ENDED IN THE FLORIDA KEYS...THERE ARE MANY
LOCATIONS WITH STANDING WATER THANKS TO SEVERAL DAYS OF HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL LIKELY BE REQUIRED FOR
THE WESTERN FLORIDA STRAITS AND THE OFFSHORE GULF WATERS THURSDAY
AND THURSDAY NIGHT...POSSIBLY EXTENDING INTO FRIDAY MORNING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FROM FRIDAY AFTERNOON
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Oct 19, 8:24 AM EDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KEY WEST FL
824 AM EDT WED OCT 19 2011

FLZ077-078-191400-
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
INCLUDING THE COMMUNITIES OF...MARATHON...KEY LARGO
824 AM EDT WED OCT 19 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR THE THE
MIDDLE AND UPPER KEYS IN MONROE COUNTY FOR EXCESSIVE LIGHTNING VALID
UNTIL 1000 AM EDT...

AT 830 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR AND LIGHTNING
DETECTION DATA INDICATED A LARGE CLUSTER OF THUNDERSTORMS FROM
SOUTH OF THE 7 MILE BRIDGE TO FLORIDA BAY...MOVING EAST NORTHEAST AT
20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED THROUGH 1000 AM.
POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY
ENCLOSED BUILDING.

JOHNSON
Special weather statement, Oct 19, 8:26 AM EDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KEY WEST FL
826 AM EDT WED OCT 19 2011

FLZ077-078-191400-
MONROE MIDDLE KEYS-MONROE LOWER KEYS-
INCLUDING THE COMMUNITIES OF...MARATHON...KEY LARGO
826 AM EDT WED OCT 19 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR THE THE
MIDDLE AND UPPER KEYS IN MONROE COUNTY FOR EXCESSIVE LIGHTNING VALID
UNTIL 1000 AM EDT...

AT 830 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR AND LIGHTNING
DETECTION DATA INDICATED A LARGE CLUSTER OF THUNDERSTORMS FROM
SOUTH OF THE 7 MILE BRIDGE TO FLORIDA BAY...MOVING EAST NORTHEAST AT
20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED THROUGH 1000 AM.
POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY
ENCLOSED BUILDING.

JOHNSON
COR SEND TIME
Special weather statement, Oct 19, 9:04 AM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KEY WEST FL
904 AM EDT WED OCT 19 2011

FLZ077-078-191400-
MONROE MIDDLE KEYS-MONROE UPPER KEYS-
INCLUDING THE COMMUNITIES OF...MARATHON...KEY LARGO
904 AM EDT WED OCT 19 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR THE THE
MIDDLE AND UPPER KEYS IN MONROE COUNTY FOR EXCESSIVE LIGHTNING VALID
UNTIL 1000 AM EDT...

AT 905 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR AND LIGHTNING
DETECTION DATA INDICATED A LARGE CLUSTER OF THUNDERSTORMS FROM SOUTH
OF MARATHON TO KEY LARGO AND FLORIDA BAY...MOVING EAST NORTHEAST AT
20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED THROUGH 1000 AM.
POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY
ENCLOSED BUILDING.

JOHNSON
UPDATE
Local storm report, Oct 19, 12:52 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1252 PM EDT WED OCT 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     BOCA CHICA              24.59N 81.70W
10/19/2011  M45.00 MPH       LOWER KEYS IN MONR FL   ASOS

            A WIND GUST OF 39 KNOTS...OR 45 MPH...FROM THE SOUTH WAS
            RECORDED BY THE AUTOMATED SENSOR AT THE BOCA CHICA NAVAL
            AIR STATION.

1245 AM     NON-TSTM WND GST 5 S BOOT KEY            24.63N 81.11W
10/19/2011  M44.00 MPH       GMZ043             FL   BUOY

            A WIND GUST OF 38 KNOTS...OR 44 MPH...FROM THE SOUTH WAS
            RECORDED BY THE SOMBRERO KEY LIGHT C-MAN STATION.

0615 AM     HAIL             CUDJOE KEY              24.67N 81.50W
10/19/2011  E0.25 INCH       LOWER KEYS IN MONR FL   PUBLIC

            PEA-SIZED HAIL REPORTED ON CUDJOE KEY...WITH STRONG WINDS
            ESTIMATED TO BE NEAR 40 KNOTS.

0756 AM     FLOOD            1 NNE KEY WEST          24.58N 81.77W
10/19/2011                   LOWER KEYS IN MONR FL   PUBLIC

            FLOODING WAS REPORTED IN SIGSBEE PARK.

0830 AM     FLOOD            1 ENE KEY WEST          24.57N 81.77W
10/19/2011                   LOWER KEYS IN MONR FL   PUBLIC

            FLOODING WAS REPORTED NEAR STADIUM APARTMENTS...WATER
            DEPTH ESTIMATED TO BE ABOVE THE OBSERVER KNEES.

0835 AM     MARINE TSTM WIND 8 SSE KEY LARGO         25.01N 80.38W
10/19/2011  M41.00 MPH       GMZ052             FL   C-MAN STATION

            A WIND GUST OF 36 KNOTS...OR 41 MPH...FROM THE
            WEST-SOUTHWEST WAS RECORDED BY THE MOLASSES REEF C-MAN
            STATION.

0901 AM     FLOOD            MARATHON                24.71N 81.08W
10/19/2011                   MIDDLE KEYS IN MON FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED FLOODING OF THE OUTSIDE LANES
            ON US 1.

0918 AM     MARINE TSTM WIND 5 S BOOT KEY            24.63N 81.11W
10/19/2011  M41.00 MPH       GMZ043             FL   C-MAN STATION

            A WIND GUST OF 36 KNOTS...OR 41 MPH...FROM THE WEST WAS
            RECORDED BY THE SOMBRERO KEY C-MAN STATION.

0940 AM     FLOOD            1 ENE KEY WEST          24.57N 81.77W
10/19/2011                   LOWER KEYS IN MONR FL   PUBLIC

            FLOODING REPORTED NEAR STADIUM APARTMENTS...WITH HIGH
            WATER LEVELS REACHING THE FRONT DOOR THRESHOLDS OF
            SEVERAL HOUSES.

&&

ROTHWELL
Local storm report, Oct 19, 1:56 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
156 PM EDT WED OCT 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     WATER SPOUT      2 W KEY WEST            24.57N 81.81W
10/19/2011                   LOWER KEYS IN MONR FL   TRAINED SPOTTER

            A WATERSPOUT WAS REPORTED NEAR CHRISTMAS ISLAND AND
            OBSERVED THROUGH FLEMING ISLAND...WITH A SPRAY RING
            VISIBLE.

&&

ROTHWELL

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 9:32 PM EDTSpecial Marine WarningKEY43 min
Oct 18, 10:07 PM EDTSpecial Marine WarningKEY23 min
Oct 18, 10:20 PM EDTSpecial Marine WarningKEY55 min
Oct 18, 11:01 PM EDTSpecial Marine WarningKEY59 min
Oct 18, 11:10 PM EDTSpecial Marine WarningKEY65 min
Oct 18, 11:31 PM EDTSpecial Marine WarningKEY44 min
Oct 19, 12:09 AM EDTSpecial Marine WarningKEY36 min
Oct 19, 12:11 AM EDTSpecial Marine WarningKEY49 min
Oct 19, 12:23 AM EDTSpecial Marine WarningKEY37 min
Oct 19, 12:52 AM EDTSpecial Marine WarningKEY38 min
Oct 19, 2:27 AM EDTSpecial Marine WarningKEY31 min
Oct 19, 2:55 AM EDTSpecial Marine WarningKEY65 min
Oct 19, 3:56 AM EDTSpecial Marine WarningKEY64 min
Oct 19, 5:00 AM EDTSpecial Marine WarningKEY60 min
Oct 19, 6:02 AM EDTAreal Flood AdvisoryKEYMonroe118 min
Oct 19, 6:04 AM EDTSpecial Marine WarningKEY56 min
Oct 19, 6:43 AM EDTAreal Flood WarningKEYMonroe3 hr
Oct 19, 7:04 AM EDTSpecial Marine WarningKEY56 min
Oct 19, 7:29 AM EDTAreal Flood AdvisoryKEYMonroe2 hr
Oct 19, 8:04 AM EDTSpecial Marine WarningKEY56 min
Oct 19, 8:16 AM EDTAreal Flood AdvisoryKEYMonroe119 min
Oct 19, 8:23 AM EDTAreal Flood WarningKEYMonroe4 hr
Oct 19, 8:57 AM EDTSpecial Marine WarningKEY63 min
Oct 19, 9:49 AM EDTAreal Flood WarningKEYMonroe3 hr
Oct 19, 10:01 AM EDTSpecial Marine WarningKEY59 min
Oct 19, 10:18 AM EDTAreal Flood AdvisoryKEYMonroe117 min
Oct 19, 11:07 AM EDTSpecial Marine WarningKEY53 min
Oct 19, 11:59 AM EDTSpecial Marine WarningKEY61 min
Oct 19, 12:21 PM EDTAreal Flood AdvisoryKEYMonroe114 min
Oct 19, 12:45 PM EDTAreal Flood AdvisoryKEYMonroe4 hr
Oct 19, 12:52 PM EDTAreal Flood AdvisoryKEYMonroe4 hr
Oct 19, 1:07 PM EDTSpecial Marine WarningKEY53 min

Nearby

Areal Flood Advisories in Florida, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.